Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Adv. in Math. of Comm.
    Year: 2010
    Volume: 4
    Number: 1
    DBLP: db/journals/amco/amco4.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 35  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Heide Gluesing-Luerssen, Uwe Helmke, José Ignacio Iglesias Curto.
    Algebraic decoding for doubly cyclic convolutional codes.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Ji-Woong Jang, Young-Sik Kim, Sang-Hyo Kim, Dae-Woon Lim.
    New construction methods of quaternary periodic complementary sequence sets.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Rainer Steinwandt, Adriana Suárez Corona.
    Attribute-based group key establishment.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Josep M. Miret, Jordi Pujolàs, Anna Rio.
    Explicit 2-power torsion of genus 2 curves over finite fields.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Christine Bachoc, Gilles Zémor.
    Bounds for binary codes relative to pseudo-distances of k points.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Richard A. Brualdi, Kathleen Kiernan, Seth A. Meyer, Michael W. Schroeder.
    Erratum.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Fernando Hernando, Diego Ruano.
    New linear codes from matrix-product codes with polynomial units.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Jean-François Biasse.
    Improvements in the computation of ideal class groups of imaginary quadratic number fields.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    David Galindo, Javier Herranz, Eike Kiltz.
    On the generic construction of identity-based signatures with additional properties.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Journal article
    Peter Birkner, Nicolas Thériault.
    Efficient halving for genus 3 curves over binary fields.
    Adv. in Math. of Comm. 2010, Volume 4 (0) 2010
    Show item 1 to 10 of 35  

    Your query returned 35 matches in the database.